# SDR AALA20141113012

- Difficulty date: November 6, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 76,304 hours, 21,122 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 114N80702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT BLISTERED & LIGHT SURFACE CORROSION ON TOP OF THE KEEL BEAM WEB.  REMOVED CORROSION & REPAIRED IAW EA B757-53-037350 DATED 11/11/2014.
